# SDR GUUA93753111410A

- Difficulty date: November 14, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- Aircraft time: 31,747 hours, 38,703 cycles
- Engine: Pwa PT6*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 12944003863
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP, DISCOVERED UPPER AFT CARGO DOOR FRAME HAS A 2.0 INCH CRACK APPROX AT FS 509.5, STRINGER 14L.  REPAIRED CRACKED "L" ANGLE BY REMOVING 47.0 INCHESS OF ANGLE AND INSTALLING INSERTION OF THE SAME MATERIAL AND A 9.5 INCH REINFORCEMENT ANGLE AND 129-440046-23, 129-440046-25 SKIN REPAIRS.
